RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1994, Volume 49, Issue 1(295), Pages 219–220 (Mi umn1164)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The Hamiltonian structure of the Whitham equations

M. V. Pavlov

Landau Institute for Theoretical Physics, Centre for Non-linear Studies

Full text: PDF file (182 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1994, 49:1, 241–242

Bibliographic databases:

MSC: 37K05, 35Q55, 70H33
Received: 29.09.1993

Citation: M. V. Pavlov, “The Hamiltonian structure of the Whitham equations”, Uspekhi Mat. Nauk, 49:1(295) (1994), 219–220; Russian Math. Surveys, 49:1 (1994), 241–242

Citation in format AMSBIB
\Bibitem{Pav94}
\by M.~V.~Pavlov
\paper The Hamiltonian structure of the Whitham equations
\jour Uspekhi Mat. Nauk
\yr 1994
\vol 49
\issue 1(295)
\pages 219--220
\mathnet{http://mi.mathnet.ru/umn1164}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1307143}
\zmath{https://zbmath.org/?q=an:0861.35106}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1994RuMaS..49..241P}
\transl
\jour Russian Math. Surveys
\yr 1994
\vol 49
\issue 1
\pages 241--242
\crossref{https://doi.org/10.1070/RM1994v049n01ABEH002188}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QL92900015}


Linking options:
  • http://mi.mathnet.ru/eng/umn1164
  • http://mi.mathnet.ru/eng/umn/v49/i1/p219

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Ya. Maltsev, M. V. Pavlov, “On Whitham's Averaging Method”, Funct. Anal. Appl., 29:1 (1995), 6–19  mathnet  crossref  mathscinet  zmath  isi
    2. M. V. Pavlov, “Integrability of the Egorov systems of hydrodynamic type”, Theoret. and Math. Phys., 150:2 (2007), 225–243  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:149
    Full text:76
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019